# SDR DXTA200400478

- Difficulty date: December 12, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N542QS
- Make and model: Braero BAE1251000A
- Aircraft serial: 259042
- Aircraft time: 8,814 hours, 5,909 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Sequence Valve
- Condition: Malfunctioned
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER TAKEOFF AND GEAR RETRACTION, THE RT GEAR IN TRANSIT LIGHT (RED LIGHT) REMAINED ILLUMINATED.  PRIOR TO LOWERING GEAR REQUESTED (2) LOW FLIGHT PASSES WITH LIT TOWER FOR VISUAL VERIFICATION, TOWER ADVISED THE RIGHT MAIN GEAR DOOR WAS SLIGHTLY OPEN.  LOWERED THE GEAR AND STBY INDICATORS INDICATED ALL GEAR DOWN AND LOCKED WITH NO RED LIGHTS.  LANDED UNEVENTFULLY.  ADJUSTED RT MLG REVERSING VALVE IAW HAWKER 1000 AMM 32-30-25.  ADJUSTED RT MLG SIDE STAY IAW HAWKER 1000 AMM 32-10-10.  PERFORMED 25 GEAR RETRACTIONS/EXTENSIONS IAW HAWKER 1000 AMM 32-10-10 & 32-30-25.  OPS CHECK GOOD.
